# SDR SWAA101826

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 67,214 hours, 59,164 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544810
- Part serial: 4120
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY / DIVERSION.  AFTER T/O RT MLG UNSAFE RED LIGHT IND.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
